# SDR DHL9780134C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK IN FLOOR PANEL IN MAIN ENTRY AREA AT FS 55.0 AT BL 121 HAS 3.5 CRACK.  STOP  DRILLED CRACK AND INSTALLED REPAIR PER SRM 53-2-0.
